# SDR ASAA2016081617727

- Difficulty date: August 16, 2016
- Submitted: August 18, 2016
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 2,035 hours, 646 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLIGHT AT FL 350 FIRST OFFICERS FLIGHT DIRECTOR PITCH 342 DISAPEARED FROM VIEW.  THEN HAD INTERMITTANT MAP ANNUNCIATOR ON F/O NAV DISPLAY AND EVENTUALLY AN INTERMITTANT VTK ANNUNCIATOR ON F/O ND AND SINGLE FMC OPERATION ON FMC CDU SCRATCHPAD. IAW CHECK LIST MOVED FMC NAV SWITCH TO BOTH ON L FOR 1 MINUTE, THEN BACK TO NORMAL. ALL F/O DISPLAYS RETURNED TO NORMAL BUT EVENTUALLY HAD NUMEROUS MAP ANNUNCIATORS ON F/O ND.  RETURNED FMC NAV SWITCH TO BOTH ON L FOR REMAINDER OF FLIGHT. ON TAXI IN, RECIEVED A STEADY SINGLE FMC OPERATION ON FMC CDU SCRATCH PAD.  ACFT GROUNDED.  FOUND RIGHT FMCS BITE INOPERATIVE, CYCLED ACFT POWER ACCOMPLISHED FMCS OPS TESTED IAW AMM 34-61-00 GROUND VERIFICATION SUCCESSFUL.
